# SDR DALA2025103007955

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 33,996 hours, 13,346 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ATO- REJECTED TAKEOFF AT 120 KTS DUE TO RIGHT ENGINE FAILURE.  FOUND METAL IN THE TAILPIPE.  REPLACED NR 2 ENGINE. (LP 8222970, 1268106)
